# SDR DXTA2025032402751

- Difficulty date: March 19, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6080
- Aircraft time: 7,612 hours, 4,235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: INSIDE DOOR HANDLE DIFFICULT TO LIFT UP TO UNLOCK. CORRECTIVE ACTION; PERFORMED ADJUSMENT TO DOOR HANDEL LOAD AJUSTMENT BOLT ON INTERNAL HANDEL. PERFORMED OPS CHECKS AND VERIFIED THAT DOOR HANDEL MECHANISM WAS RIGGED CORRECT. OPS CHECKS GOOD AT THIS TIME. WORK PERFORMED IN REF TO CL-650 AMM 52-11-00.
